Follow me on Facebook
Follow me on Twitter
Follow me on Instagram
  • Ibuprofen 400mg Tablets-48

Ibuprofen reduces inflammation and related pain and so can be used to relieve muscular and rheumatic aches and pains.
Ibuprofen400mg Tablets contains the active ingredient ibuprofen, which is a type of medicine called a non-steroidal anti-inflammatory drug. Ibuprofen is a simple painkilling medicine used to relieve mild to moderate pain and inflammation. It can be used to relieve painful conditions such as headaches, migraine, toothache, nerve pain (neuralgia) and period pain. It is also useful for reducing fever and discomfort associated with colds and flu. Ibuprofen belongs to a group of medicines called non-steroidal anti-inflammatory drugs (NSAID’s). NSAIDs work is by inhibiting an enzyme (a chemical that causes other chemical reactions to occur) called cyclooxygenase (sometimes referred to as COX). This enzyme is crucial for the production of chemicals called prostaglandins, which are substances that have a few different roles, one of which is to cause inflammation. So by stopping the enzyme, fewer prostaglandins are produced leading to less inflammation and pain. How can you sell this item for so much less than my local chemist? We keep our overheads to a minimum, ensure the margins added are fair and work on larger sale volumes than a local chemist. All these measures provide major cost saving benefits to the consumer. Our prices on this medication are based on the non branded version of Nurofen Tablets. Nurofen's active ingredient is Ibuprofen 400mg which actually provides the desired effects. Average chemists charge £3 for the non branded version. Does your medication give me the same effect as the branded version? Absolutely. When a pharmaceutical company develops a drug it is given unique rights to sell it for a number of years. Once that ends any company can make it providing they meet the regulations. Therefore, over the counter drugs have identical medical properties regardless of brand, packaging and advertising. The key is the ‘active' ingredient - the chemical that actually treats the symptom. Protections and quality control apply equally to all branded and non branded products. The non branded product must meet the same quality standards as the branded version. Packaging may vary, but the items are identical and the results will be the same. Dr. Chris Steele GP, the resident Doctor on ITV1's This Morning agrees: The key is the active ingredient. Look on the brand you know, note the active ingredient and then check it's the same one at the same dose as the generic brand."

Directions
How to take Ibuprofen 400mgTablets: Adults and elderly should take 1 tablet every 4-6 hours after food to a maximum of 3 tablets in any 24 hour period. Should not be given to children under 12 years. The tablets should be swallowed with a drink of water or milk.

Warnings
Caution before taking Ibuprofen 400mg Tablets: Ask your doctor or pharmacist before taking ibuprofen, especially if you are allergic to ibuprofen or aspirin. If you are allergic to, or taking another pain killer, suffer from asthma, may be pregnant or receiving regular medical treatment. Do not take if you have a stomach ulcer or other stomach disorders. You should carefully read all product packaging and labels prior to use

Ingredients
Each Ibuprofen 400mg Tablets contains: Ibuprofen 400mg, sodium starch glycollate, croscarmellose sodium, sucrose, E171, E127 and E211.

Side Effects
Possible side effects whilst taking Ibuprofen 400mg Tablets: Reactions such as headache, dizziness, skin rash, depression may occur occasionally. Usage may induce gastric irritation, nausea, dyspepsia and stomach bleeding. Tell your doctor or pharmacist if you have any side effects after taking this product.

Size: 48 tablets

Write a review

Please login or register to review

Ibuprofen 400mg Tablets-48

  • Availability: In Stock
  • £0.60